# SDR SWIA200820461

- Difficulty date: November 17, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 34,644 hours, 48,173 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Support
- Condition: Bent
- Location: Aileron Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5790 - AILERONS BINDING.  REPLACED BENT RVDT ROD SUPPORT ON AILERON BELLCRANK.
